# SDR FDEA201101140175

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: 6516350299
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1183, PRESSURE BULKHEAD VERTICAL BEAM HAS INSUFFICIENT SPACING AT LBL 17.8.  ACCOMPLISHED REPAIR AT BS 1183 PRESSURE BULKHEAD VERTICAL BEAM IAW EA  7-5310-143934.
